A class of evolution hemivariational inequalities. (English) Zbl 0920.47056

The author studies the existence of solutions to the problem: Find \(u\in X= L^p(I,V)\) such that \(u(0)= 0\) and \[ \Biggl\langle{du\over dt}, v\Biggr\rangle_X+ \langle Au, v\rangle_X+ \int_I g^0(t, u,v)dt\geq \langle f,v\rangle_X,\quad\forall v\in X, \] where \(I= [0,T]\), \(V\subset X\subset V'\) forms an evolution triple, \(g^0(t,\cdot,\cdot)\) denotes the Clarke’s directional derivative and \(A\) is a map of class \((S_+)\) with respect to \(D(L)\) with \(Lu= {du\over dt}\).
Reviewer: V.Mustonen (Oulu)


47J20 Variational and other types of inequalities involving nonlinear operators (general)
34G20 Nonlinear differential equations in abstract spaces
Full Text: DOI


[1] Berkovits, J.; Mustonen, V., Monotone methods for nonlinear evolution equations,, Nonlinear Anal., 27, 12, 1397-1405 (1996) · Zbl 0894.34055
[2] Browder, F. E.; Hess, P., Nonlinear mappings of monotone type in Banach spaces,, J. Funct. Anal., 11, 251-294 (1972) · Zbl 0249.47044
[4] Clarke, F. H., Optimization and Nonsmooth Analysis (1983), Wiley: Wiley New York · Zbl 0727.90045
[5] Liu, Z., Hemivariational inequalities of quasilinear elliptic systems,, Systems Engineering, 14, 63-65 (1996)
[7] Miettinen, M., A parabolic hemivariational inequalities,, Nonlinear Anal., 26, 725-734 (1996) · Zbl 0858.35072
[8] Panagiotopoulos, P. D., Nonconvex superpotentials in sense of F.H. Clarke and applications,, Mech. Res. Comm., 8, 335-340 (1981) · Zbl 0497.73020
[9] Panagiotopoulos, P. D., Hemivariational inequalities Applications in Mechanics and Engineering, (1993), Springer: Springer Berlin · Zbl 0826.73002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.